# SDR IPXA2020070157190

- Difficulty date: June 25, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 76,692 hours, 16,937 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Part number: AJC7943523
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV NR 2 ENGINE BRIDGE ASSY BOX RIB 2ND FROM O/B ON RT SIDE HAS A CHAFED BOLT HOLE.  REMOVED AND REPLACED NR 2 ENGINE BRIDGE ASSY BOX RIB 2ND FROM O/B IAW SRM 51-33-01. (MINOR)
